# SDR DXTA2010102804277

- Difficulty date: October 27, 2010
- Submitted: October 28, 2010
- Operation: Air carrier
- Aircraft: N662QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605262
- Aircraft time: 7,544 hours, 5,896 cycles
- Engine: Pwa PW545A
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 7014300901
- Part serial: 0209B990
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 443 hours, 336 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT, CO-PILOT'S PFD NR 2 WENT BLANK FOR 5 - 6 SECONDS, WITH CHECK PFD NR 2 ANNUNCIATOR ILLUMINATED & MASTER CAUTION.  SCREEN CAME BACK ON WITH RED X FOR APROX 10 SECONDS, WITH CHECK PFD NR2 ANNUCIATOR ILLUMINATED WITH MASTER CAUTION. THEN SCREEN REBOOTED & RETURN TO NORMAL DURING RETURNING TO LAND.  REMOVED PFD NR 2 AND INSTALLED REPAIRED NR 2 PFD.  OPS CHECKED GOOD IAW MM 34-25-01.
